| Catalog Number |
CDC-29903-XCN1A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "stainless steel needle driver tip broke off.Clinician stated that it occurred after suturing was completed so a new kit was not needed to complete the securement.The needle was slipping during the procedure but clinician was able to complete the suturing without issue.The needle driver broke after the last pass".No patient harm or injury.The patient status is reported as "fine.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Upon investigation of the returned sample, it was found that the malfunction was not reportable; thus, the initial mdr, submitted on 19 nov 2025, should be retracted.Other remarks: n/a.Corrected data: n/a.